MAUDE Adverse Event Report: VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL, INC BELLAVISTA; VENTILATOR, HIGH FREQUENCY
Model Number 301.100.030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant reported that while on a patient, the device stopped ventilating, alarmed and showed an interface error.The complainant indicated another device was obtained to continue treatment, without any patient harm.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.During the investigation it was noted that the device logs were received from the field service engineer (fse) and reviewed.Log analysis confirmed a cfb error occurred on (b)(6) 2026 at 04:27 while the unit was in use on a patient.Per log data associated with the cfb event, it is confirmed that the device continued ventilation during the event.The fse replaced the main board and performed all required calibrations.A full operational check was completed, and the unit passed all functional testing.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
plo 1, jalan firma 1, kawasan,
perindustrian tebrau 1
johor bahru 
MY  
MDR Report Key24280362
Report Number3013421741-2026-00032
Device Sequence Number8289770
Product Code CBK
UDI-Device Identifier10190752197664
UDI-Public(01)10190752197664(11)221013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number301.100.030
Device Catalogue Number301.100.030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown